Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Pages 1136–1149 (Mi zvmmf4331)  

This article is cited in 1 scientific paper (total in 1 paper)

The Runge-Kutta method for calculation of Wiener integrals of functionals of exponential type

S. A. Gladyshev, G. N. Mil'shtein


Full text: PDF file (1327 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 106–115

Bibliographic databases:

UDC: 519.676
MSC: Primary 65D32; Secondary 28C20, 41A55, 65C99, 60H10
Received: 31.12.1982
Revised: 20.06.1983

Citation: S. A. Gladyshev, G. N. Mil'shtein, “The Runge-Kutta method for calculation of Wiener integrals of functionals of exponential type”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1136–1149; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 106–115

Citation in format AMSBIB
\Bibitem{GlaMil84}
\by S.~A.~Gladyshev, G.~N.~Mil'shtein
\paper The Runge-Kutta method for calculation of Wiener integrals of functionals of exponential type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1136--1149
\mathnet{http://mi.mathnet.ru/zvmmf4331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760241}
\zmath{https://zbmath.org/?q=an:0552.65017}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 106--115
\crossref{https://doi.org/10.1016/0041-5553(84)90242-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4331
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. N. Mil'shtein, N. F. Rybkina, “An algorithm for random walks over small ellipsoids for solving the general Dirichlet problem”, Comput. Math. Math. Phys., 33:5 (1993), 631–647  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:250
    Full text:171
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021